# SDR DXTA2009080303749

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 9,035 hours, 7,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION ALL THREE GEAR CAME UP AND LIGHTS WENT OUT, BUT "UNLOCK" LIGHT REMAINED ILLUMINATED. THEN LEFT MAIN INDICATOR GREEN LIGHT CAME ON AGAIN THEN WENT OUT. (RT MAIN DID NOT EXTEND). THEN ALL LIGHTS WENT OUT.
